MAUDE Adverse Event Report: ARTHREX INC. BIO-COMP INTERFSCREW W/DISP SHTH; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

ARTHREX INC. BIO-COMP INTERFSCREW W/DISP SHTH; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Catalog Number AR-1370C
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 05/30/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient demographics (age at time of event, date of birth, gender, weight) were requested but not provided.No further patient information was provided at the time of this report or made available in response to follow-up communication.No additional adverse consequences have been reported from this event.This device is used for treatment.Device history record review revealed nothing relevant to this event.The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The cause of the event could not be determined from the information available and without device evaluation.The potential causes of this event are being communicated to the event reporter.If additional relevant information is received, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that he screw broke when it was implanted, a part remains in the knee.No further details obtained at this time.

Brand Name
BIO-COMP INTERFSCREW W/DISP SHTH
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key7600206
Report Number1220246-2018-00240
Device Sequence Number13808665
Product Code MAI
UDI-Device Identifier00888867014633
UDI-Public00888867014633
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K071176
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 06/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/01/2019
Device Catalogue NumberAR-1370C
Device Lot Number10179054
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/01/2018
Initial Report FDA Received Date06/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;